# SDR 2003FA0000809

- Difficulty date: August 1, 2003
- Submitted: August 1, 2003
- Operation: General aviation
- Engine: Cont IO550N
- Engine time: 25 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 6524517
- Condition: Out Of Tolerance
- Location: Engine
- Part time: 25 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE ASSEMBLY AFTER LIGHTING STRIKE INSPECTION IN ACCORDANCE WITH TCM SB M88-9 FOUND ALL CYLINDERS TO HAVE EXCESSIVE DRY LIFTER CLEARANCE.  MANUFACTURERS SPECIFICATION IS .060 TO .200 INCH., ALL CYLINDER ALL VALVES EXCEEDED .200 INCH CLEARANCE.
